# SDR ASAA2023080744480

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 53,062 hours, 15,804 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Switch
- Part number: 1165373
- Condition: Failed
- Location: Main Passenger C
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORTED ELECTRICAL SMELL IN THE MAIN CABIN AS WELL AS THE F/A CALL LTS FLICKERING. CALL LIGHTS WENT OUT UPON LANDING. PHASE OF FLIGHT WAS 7000' ON CLIMBOUT FROM PDX. GROUNDED - YES. ISOLATED TO PIECE OF STAINLESS CLAMP (FOD) STUCK INSIDE PSU SWITCH MODULE AT ROW 9ABC RESULTING IN COMPONENT L1 ON SWITCH MODULE PCB TO FRY TO CRISPY BLACK.REPLACED PSU SWITCH MODULE. OP CK NORMAL.REF CMM 25-23-38, FIM 05-51 TASK 814, &CONDITIONAL INSPECTION 05-51-56-200-801.
